Alert archive / California / Winter Storm Warnings in 2017
Winter Storm Warning 1, NWS Las Vegas, NV
NWS Las Vegas, NV issued this winter storm warning at Jan 9, 2017, 2:35 PM PST for Inyo County, California. It took effect at Jan 10, 2017, 3:00 PM PST. It was in force for 23 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 9, 2017, 2:35 PM PST (22:35 UTC)
- In effect from
- Jan 10, 2017, 3:00 PM PST
- Expired
- Jan 11, 2017, 1:57 PM PST
- In force
- 23 hr
- Issued by
- NWS Las Vegas, NV
County Inyo County, CA
The radar
The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 8:00 AM PST | HEAVY SNOW 16 | Aspendell, CA | TRAINED SPOTTER REPORTED 16 INCHES OF NEW SNOW BETWEEN 2PM TUESDAY AND 8AM WEDNESDAY IN ASPENDELL. |
| Jan 11, 10:00 AM PST | SNOW 6 | 1 S South Lake, CA | SOUTH LAKE SNOWTEL REPORTS 6 OF NEW SNOW IN THE PAST 24 HOURS, ENDING AT 10AM. ELEVATION 9600 FEET. |
| Jan 11, 10:00 AM PST | SNOW 7 | 6 Ese South Lake, CA | 7 INCHES OF NEW STORM REPORTED AT SAWMILL SNOWTEL IN THE PAST 24 HOURS ENDING AT 10AM. ELEVATION 10200 FEET. |
| Jan 11, 10:00 AM PST | SNOW 7 | 6 Ese South Lake, CA | BIG PINE CREEK SNOWTEL REPORTS 7 OF NEW SNOW IN THE PAST 24 HOURS ENDING AT 10 AM. ELEVATION 9800 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2132 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586 WWUS45 KVEF 092235 WSWVEF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 235 PM PST MON JAN 9 2017 .ANOTHER PACIFIC STORM WILL BRING HEAVY SNOW TO THE EAST SLOPES OF THE SOUTHERN SIERRA TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. CAZ519-100645- /O.NEW.KVEF.WS.W.0001.170110T2300Z-170112T0000Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 235 PM PST MON JAN 9 2017 ...WINTER STORM WARNING IN EFFECT FROM 3 PM TUESDAY TO 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 4 PM PST WEDNESDAY. * TIMING...THE MOST INTENSE SNOWFALL IN THE EAST SLOPES OF THE SOUTHERN SIERRA IS EXPECTED TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING. * SNOW LEVEL...AROUND 6000 FEET. * TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES FROM 6000 TO 8000 FEET AND 1 TO 2 FEET IN HIGHER ELEVATIONS. * WINDS...WEST WINDS GUSTING 40 TO 60 MPH PRIMARILY ABOVE 6000 FEET. HIGHER GUSTS NEAR RIDGES AND CANYONS. * IMPACTS...SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS IN THE SOUTHERN SIERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ONLY TRAVEL WHEN ABSOLUTELY NECESSARY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...WATER AND BLANKETS OR WINTER CLOTHING IN YOUR VEHICLE. && $$
6 follow-up statements
969 WWUS45 KVEF 100618 WSWVEF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1018 PM PST MON JAN 9 2017 .ANOTHER PACIFIC STORM WILL BRING HEAVY SNOW TO THE EAST SLOPES OF THE SOUTHERN SIERRA TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. CAZ519-101430- /O.CON.KVEF.WS.W.0001.170110T2300Z-170112T0000Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 1018 PM PST MON JAN 9 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM TUESDAY TO 4 PM PST WEDNESDAY... * TIMING...THE MOST INTENSE SNOWFALL IN THE EAST SLOPES OF THE SOUTHERN SIERRA IS EXPECTED TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING. * SNOW LEVEL...AROUND 6000 FEET. * TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES FROM 6000 TO 8000 FEET AND 1 TO 2 FEET IN HIGHER ELEVATIONS. * WINDS...WEST WINDS GUSTING 40 TO 60 MPH PRIMARILY ABOVE 6000 FEET. HIGHER GUSTS NEAR RIDGES AND CANYONS. * IMPACTS...SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS IN THE SOUTHERN SIERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ONLY TRAVEL WHEN ABSOLUTELY NECESSARY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...WATER AND BLANKETS OR WINTER CLOTHING IN YOUR VEHICLE. && $$
270 WWUS45 KVEF 101021 WSWVEF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 221 AM PST TUE JAN 10 2017 .ANOTHER PACIFIC STORM WILL BRING HEAVY SNOW TO THE EAST SLOPES OF THE SOUTHERN SIERRA THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. CAZ519-102300- /O.CON.KVEF.WS.W.0001.170110T2300Z-170112T0000Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 221 AM PST TUE JAN 10 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM PST WEDNESDAY... * TIMING...THE MOST INTENSE SNOWFALL IN THE EAST SLOPES OF THE SOUTHERN SIERRA IS EXPECTED TONIGHT THROUGH EARLY WEDNESDAY MORNING. * SNOW LEVEL...7000 FEET...FALLING BELOW 6000 FEET BY WEDNESDAY MORNING. * TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES FROM 6000 TO 8000 FEET AND 1 TO 2 FEET IN HIGHER ELEVATIONS. * WINDS...WEST WINDS GUSTING 40 TO 60 MPH PRIMARILY ABOVE 6000 FEET. HIGHER GUSTS NEAR RIDGES AND CANYONS. * IMPACTS...SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS IN THE SOUTHERN SIERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ONLY TRAVEL WHEN ABSOLUTELY NECESSARY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...WATER AND BLANKETS OR WINTER CLOTHING IN YOUR VEHICLE. && $$
319 WWUS45 KVEF 102216 WSWVEF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 216 PM PST TUE JAN 10 2017 CAZ519-110700- /O.CON.KVEF.WS.W.0001.170110T2300Z-170112T0000Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 216 PM PST TUE JAN 10 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * TIMING...THE MOST INTENSE SNOWFALL IN THE EAST SLOPES OF THE SOUTHERN SIERRA IS EXPECTED TONIGHT THROUGH EARLY WEDNESDAY MORNING. * SNOW LEVEL...7000 FEET...FALLING BELOW 6000 FEET BY WEDNESDAY MORNING. * TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES FROM 6000 TO 8000 FEET AND 1 TO 2 FEET IN HIGHER ELEVATIONS. * WINDS...WEST WINDS GUSTING 40 TO 60 MPH PRIMARILY ABOVE 6000 FEET. HIGHER GUSTS NEAR RIDGES AND CANYONS. * IMPACTS...SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS IN THE SOUTHERN SIERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ONLY TRAVEL WHEN ABSOLUTELY NECESSARY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...WATER AND BLANKETS OR WINTER CLOTHING IN YOUR VEHICLE. && $$
409 WWUS45 KVEF 110623 WSWVEF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1023 PM PST TUE JAN 10 2017 CAZ519-111800- /O.CON.KVEF.WS.W.0001.000000T0000Z-170112T0000Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 1023 PM PST TUE JAN 10 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * TIMING...THE MOST INTENSE SNOWFALL IN THE EAST SLOPES OF THE SOUTHERN SIERRA IS EXPECTED TONIGHT THROUGH EARLY WEDNESDAY MORNING. * SNOW LEVEL...7000 FEET...FALLING BELOW 6000 FEET BY WEDNESDAY MORNING. * TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES FROM 6000 TO 8000 FEET AND 1 TO 2 FEET IN HIGHER ELEVATIONS. * WINDS...WEST WINDS GUSTING 40 TO 60 MPH PRIMARILY ABOVE 6000 FEET. HIGHER GUSTS NEAR RIDGES AND CANYONS. * IMPACTS...SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS IN THE SOUTHERN SIERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ONLY TRAVEL WHEN ABSOLUTELY NECESSARY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...WATER AND BLANKETS OR WINTER CLOTHING IN YOUR VEHICLE. && $$
276 WWUS45 KVEF 111041 WSWVEF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 241 AM PST WED JAN 11 2017 CAZ519-120000- /O.CON.KVEF.WS.W.0001.000000T0000Z-170112T0000Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 241 AM PST WED JAN 11 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * TIMING...THE MOST INTENSE SNOWFALL IN THE EAST SLOPES OF THE SOUTHERN SIERRA WILL BE THIS MORNING BEFORE BECOMING MORE INTERMITTENT DURING THE AFTERNOON. * SNOW LEVEL...6000 FEET THIS MORNING...FALLING BELOW 5000 FEET DURING THE AFTERNOON. * TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES FROM 6000 TO 8000 FEET AND 1 TO 2 FEET IN HIGHER ELEVATIONS. * WINDS...WEST WINDS GUSTING 40 TO 60 MPH PRIMARILY ABOVE 6000 FEET. HIGHER GUSTS NEAR RIDGES AND CANYONS. * IMPACTS...SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS IN THE SOUTHERN SIERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ONLY TRAVEL WHEN ABSOLUTELY NECESSARY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...WATER AND BLANKETS OR WINTER CLOTHING IN YOUR VEHICLE. && $$
903 WWUS45 KVEF 112157 WSWVEF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 157 PM PST WED JAN 11 2017 .YET ANOTHER ROUND OF WINTER PRECIPITATION IS EXPECTED TO IMPACT THE SIERRA NEVADA TONIGHT THROUGH THURSDAY. SNOWFALL IS ALSO EXPECTED ACROSS MUCH OF THE SOUTHERN GREAT BASIN AT ELEVATIONS ABOVE 5500 FEET. CAZ519-121200- /O.CAN.KVEF.WS.W.0001.000000T0000Z-170112T0000Z/ /O.NEW.KVEF.WW.Y.0003.170111T2157Z-170113T0300Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 157 PM PST WED JAN 11 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM PST THURSDAY... ...THIS REPLACES THE WINTER STORM WARNING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 7 PM PST THURSDAY. THIS REPLACES THE WINTER STORM WARNING. * TIMING...INTERMITTENT SNOW SHOWERS ARE EXPECTED TO CONTINUE TROUGH TONIGHT BEFORE BECOMING MORE INTENSE THURSDAY MORNING. SNOWFALL WILL TAPER OFF THURSDAY EVENING. LIGHT FLURRIES MAY CONTINUE INTO FRIDAY. * SNOW LEVEL...5500 FEET THIS EVENING...FALLING TO 4500 FEET BY THURSDAY AFTERNOON. * TOTAL SNOW ACCUMULATIONS...TRACE TO 5 INCHES ABOVE 5500 FEET. 5 TO 10 INCHES ABOVE 8000 FEET. OVER 1 FOOT POSSIBLE NEAR THE CREST. * WINDS...SOUTHWEST WINDS GUSTING 40 TO 50 MPH PRIMARILY ABOVE 6000 FEET THROUGH TONIGHT. LIGHTER WINDS ON THURSDAY. * IMPACTS...SNOW AND BLOWING SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS DUE TO SLICK SNOW COVERED ROADS AND REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK ROAD CONDITIONS BEFORE DEPARTING AND STAY UP TO DATE ON THE LATEST FORECAST. USE CAUTION WHEN TRAVELING...BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ CAZ521-NVZ014-015-018-019-121200- /O.NEW.KVEF.WW.Y.0003.170112T1200Z-170113T1800Z/ WHITE MOUNTAINS OF INYO COUNTY-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...WESTGARD PASS...BRISTLECONE PINE... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...THE TOWN OF MT CHARLESTON... RED ROCK CANYON 157 PM PST WED JAN 11 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 10 AM PST FRIDAY. * TIMING...SNOWFALL IS EXPECTED TO BEGIN THURSDAY MORNING...PEAK THURSDAY DURING THE DAY AND EVENING...THEN DIMINISH FRIDAY. * SNOW LEVEL...AROUND 4500 FEET IN THE WHITE MOUNTAINS AND ESMERALDA COUNTY...5000 FEET OVER NYE AND LINCOLN COUNTIES...AND 5500 FEET OVER THE SPRING MOUNTAINS AND SHEEP RANGE. * TOTAL SNOW ACCUMULATIONS...TRACE TO 5 INCHES ABOVE 5500 FEET. 5 TO 10 INCHES ABOVE 8000 FEET. 8 TO 12 INCHES NEAR THE PEAKS. * IMPACTS...SNOW AND BLOWING SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS DUE TO SLICK SNOW COVERED ROADS AND REDUCED VISIBILITY. THIS INCLUDES US HIGHWAY 95 NORTH FROM GOLDFIELD...US HIGHWAY 93 NORTH FROM PANACA...NEVADA 375 NORTH FROM RACHEL...AS WELL AS BOTH KYLE AND LEE CANYON IN THE SPRING MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK ROAD CONDITIONS BEFORE DEPARTING AND STAY UP TO DATE ON THE LATEST FORECAST. USE CAUTION WHEN TRAVELING...BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ WOLCOTT
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 9, 10:09 AM PST, 4 hours 26 minutes earlier.
Area forecast discussion, Jan 9, 10:09 AM PST, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1009 AM PST Mon Jan 9 2017 .SYNOPSIS...The tail end of a Pacific storm will continue to push across Arizona with most areas seeing dry conditions by late afternoon. Mainly dry conditions expected Tuesday before another storm system brings widespread rain and snow to the southern Sierra Wednesday. Unsettled weather can be expected through Friday as additional Pacific systems move into the West Coast. && .UPDATE...The sparse precipitation band moving over far southeast California into Arizona will continue moving to the east and that will be the end of showers for most zones. Runoff impacts from the moderate to heavy rain in the southern Sierra and Owens Valley overnight appear to be minimal according to local officials and the Flood Watch will be cancelled. Minor adjustments will be made to the POP/WX/Sky/Wind grids for the rest of today to reflect the latest trends. Southwest winds gusting 30-35 mph can be expected across much of the Mojave Desert zones through the afternoon. The rest of the forecast trends detailed in the previous discussion look good and attention will turn to the potential for significant snow in the Sierra and possibly the Owens Valley late Tuesday into Wednesday with the next Pacific Storm. && .AVIATION...For McCarran...Southwest winds gusting 25-30 kts can expected through the afternoon. Mainly sct clouds aoa 10k feet this afternoon. Mechanical turbulence can be expected through late this afternoon. For the rest of southern Nevada...northwest Arizona...and southeast California...Sct showers will move across northwest Arizona through early afternoon with cigs down to 5-6k feet at times. Gusty southwest winds can be expected across most areas with speeds of 20- 30 kts. && .PREV DISCUSSION... 410 AM PST Mon Jan 9 2017 .SHORT TERM...through Wednesday afternoon. Deep plume of tropical moisture has shifted south overnight with the main plume being directed into Los Angeles and Orange Counties with moisture spreading into western portions of San Bernardino County. This trend is expected to continue for the next few hours with rainfall spreading across the remainder of San Bernardino, Clark and Mohave Counties. Rainfall amounts are generally expected to be up to a quarter inch over San Bernardino County with lower amounts over Clark and Mohave Counties. A few thunderstorms have also popped up near the coast so its possible that we may see a lightning strike or two over our western areas early this morning. This moisture plume will continue to drift south this morning with most areas seeing drying conditions after noon. Snow levels will remain fairly high with the current freezing level just above 10k feet. Rainfall amounts and intensity will decrease over the next couple of hours across the Sierra with mainly just light scattered showers left this morning. Did extend the Flood Advisory for the Sierra and Owens Valley through 6am and the current Flood Watch is still in effect until 4pm this afternoon. Even though the heaviest rain will end, significant runoff is still likely through this afternoon. Dry conditions expected tonight through much of Tuesday, but another round of moisture is expected to reach the southern Sierra by Tuesday night. The upper low that has been hanging off the Pacific Northwest coast will gradually shift south and east bringing moisture back into the southern Sierra Tuesday night and across portions of Esmeralda, central Nye, and Lincoln Counties. Unlike the previous systems, this system will be colder and snow levels will be lower. Snow levels look to drop to around 6000-6500 feet by Tuesday afternoon and then down to around 4000 feet over northern Inyo County by mid day Wednesday. Snow levels will be around 5000 feet for Esmeralda, central Nye and Lincoln Counties, but snow amounts over those areas will be much lower. There could be a few showers pushing into southern Nevada and northwest Arizona, but shower should be more widespread and generally confined to the mountains. Gusty southwest winds will occur over the area today with most areas seeing windy conditions by this afternoon. However, winds are expected to remain below advisory levels. Temperatures will be rather mild today and Tuesday over most areas, but some cooler air will work into the area Tuesday afternoon across the northern areas. .LONG TERM...Wednesday night through Sunday. Models remain in pretty good agreement this morning, and there is good run to run consistency as well, so confidence continues to increase. For Wednesday night, fast and moist zonal flow continues in the wake of the weak wave departing to the east. This will keep small precip chances going in the Sierra and the southern Great Basin. On Thursday, the next, and presumably last, storm in the train will dig into the desert Southwest. The subtropical moisture tap will be gone by this time, so this storm will have much less moisture to work with than the storms of the preceding week. Slight chance to low chance PoPs should spread over the entire CWA Thursday and Thursday night, followed by drier northwest to north flow Friday into Sunday. As noted yesterday, this drier flow is also somewhat colder, and MOS temperatures continue to trend downward over the weekend, so nudged the forecast in that direction again. && .SPOTTER INFORMATION STATEMENT...Rainfall and snowfall totals are encouraged through today. Reports of flooding or elevated stream flows are also requested. && Update/Aviation...Adair Short Term...Gorelow Long Term...Morgan For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:47 PM PST | Areal Flood Advisory | VEF | Inyo | 8 hr |
Nearby
Winter Storm Warnings in California, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.